Finite element error estimates for a nonlocal problem in American option valuation

Walter Allegretto, Yanping Lin, Hongtao Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

35 Citations (Scopus)

Abstract

Based on new exact formulations of American option problems on bounded domains, error estimates are established for finite element approximations of American option prices under admissible regularity. Some numerical results are also presented.
Original languageEnglish
Pages (from-to)834-857
Number of pages24
JournalSIAM Journal on Numerical Analysis
Volume39
Issue number3
DOIs
Publication statusPublished - 1 Dec 2002
Externally publishedYes

Keywords

  • American option
  • Error estimate
  • Finite element method
  • Variational inequality

ASJC Scopus subject areas

  • Numerical Analysis

Cite this